# SDR AT9900600

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47444
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 224-234
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION AT TIMCO LAKE CITY FL, FOUND FUSELAGE SKIN HAS SEVERAL GOUGES ALONG LOWER EDGE OF LEFT WINDOW BELT AT BS 224 TO 334.  BLENDED CHAFFED AREAS.  CUT OUT DAMAGED AREAS.  FABRICATED FILLERS AND DOUBLERS.  TREATED, PRIMED AND INSTALLED REPAIR PARTS IAW RES 1-07105, EO 99-1214, SRM 51-10-3.
